# SDR ASAA2021121436905

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 46,882 hours, 13,790 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 163709
- Condition: Faulty
- Location: Vertical Fin
- Part time: 46,867 hours, 13,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF TRANSMIT FUNCTION INOP. GROUNDED - YES. REMOVED AND REPLACED #1 HF COUPLER REF B737-800 AMM 23-11-61 OP'S CHECK OK #1 HF TRANSMITS AND RECEIVES NORMALLY GROUND VERIFICATION SUCCESSFUL.
